An autoregressive model based on the generalized hyperbolic distribution

Show full item record



Permalink

http://hdl.handle.net/10138/320759

Citation

Karttunen , H 2020 , ' An autoregressive model based on the generalized hyperbolic distribution ' , Scandinavian Journal of Statistics , vol. 47 , no. 3 , pp. 787-816 . https://doi.org/10.1111/sjos.12427

Title: An autoregressive model based on the generalized hyperbolic distribution
Author: Karttunen, Henri
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2020-01-31
Language: eng
Number of pages: 30
Belongs to series: Scandinavian Journal of Statistics
ISSN: 0303-6898
URI: http://hdl.handle.net/10138/320759
Abstract: We define a nonlinear autoregressive time series model based on the generalized hyperbolic distribution in an attempt to model time series with non-Gaussian features such as skewness and heavy tails. We show that the resulting process has a simple condition for stationarity and it is also ergodic. An empirical example with a forecasting experiment is presented to illustrate the features of the proposed model.
Subject: autoregressive model
conditional heteroscedasticity
generalized hyperbolic distribution
nonlinear time series
skewness
112 Statistics and probability
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Karttunen_2019_ ... _Journal_of_Statistics.pdf 1.340Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record